Alert archive / Nebraska / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 49, NWS Cheyenne, WY

June 6, 20206 counties in Nebraska; Goshen County, Wyoming

NWS Cheyenne, WY issued this severe thunderstorm warning at Jun 6, 2020, 5:32 PM MDT for 6 counties in Nebraska; Goshen County, Wyoming. It was in force for 43 min. 22 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 6, 2020, 5:32 PM MDT (23:32 UTC)
Expired
Jun 6, 2020, 6:15 PM MDT
In force
43 min
Issued by
NWS Cheyenne, WY
Area
Storm-based polygon
Hail
0.75 in
Wind
70.0 mph

Counties Banner County, NE, Box Butte County, NE, Dawes County, NE, Morrill County, NE, Scotts Bluff County, NE, Sioux County, NE, Goshen County, WY

The radar

The Cheyenne radar (KCYS), 140 km from the middle of the area, began a volume at 23:34 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 6, 5:33 PM MDTTSTM WND GST 563 W Torrington, WY
Jun 6, 5:35 PM MDTTSTM WND GST 61Scottsbluff, NEWEST OF HAIG.
Jun 6, 5:40 PM MDTTSTM WND DMG1 Sw Torrington, WYMENTAL DUMPSTER MANGLED.
Jun 6, 5:42 PM MDTTSTM WND GST 584 E Scottsbluff, NEASOS STATION KBFF SCOTTSBLUFF AIRPORT - BFF.
Jun 6, 5:44 PM MDTTSTM WND DMG1 Ne Scottsbluff, NEREPORT FROM MPING: 1-INCH TREE LIMBS BROKEN; SHINGLES BLOWN OFF.
Jun 6, 5:46 PM MDTTSTM WND GST 704 E Scottsbluff, NESCOTTSBLUFF AIRPORT ASOS SUSTAINED WIND 46MPH, 70MPH WIND GUST.
Jun 6, 5:47 PM MDTTSTM WND DMGMelbeta, NEWINDOW BROKEN OUT OF HOME.
Jun 6, 5:47 PM MDTTSTM WND GST 75Melbeta, NEDAVIS SYSTEM.
Jun 6, 5:49 PM MDTTSTM WND DMGMitchell, NEROOF BLOWN OFF / SHINGLE DAMAGE HWY CLOSED.
Jun 6, 5:54 PM MDTTSTM WND DMGMelbeta, NEPIVOT DAMAGE REPORTED IN SCOTTS BLUFF COUNTY SOUTH OF MELBETA.
Jun 6, 6:00 PM MDTTSTM WND GST 624 E Scottsbluff, NEASOS STATION KBFF SCOTTSBLUFF AIRPORT - BFF.
Jun 6, 6:04 PM MDTTSTM WND DMG1 Nnw Scottsbluff, NENPPD REPORTS 3,361 CUSTOMERS WITHOUT POWER IN SCOTTSBLUFF AREA.
Jun 6, 6:04 PM MDTTSTM WND DMG6 Ne Scottsbluff, NEHUGE TREE WEST OF CR27 REPORTED AT LAKE MINATARE ROAD.
Jun 6, 6:05 PM MDTTSTM WND DMG1 Nnw Scottsbluff, NECORRECTS PREVIOUS TSTM WND DMG REPORT FROM 1 NNW SCOTTSBLUFF. RAILWAY CROSS BEAM BROKEN REPORTED AT AVE B, SCOTTSBLUFF.
Jun 6, 6:05 PM MDTTSTM WND DMG1 Nnw Scottsbluff, NERAILWAY CROSS BEAM BROKEN REPORTED AT AVE B, SCOTTSBLUFF.
Jun 6, 6:06 PM MDTTSTM WND DMGTerrytown, NEROOF BLOWN OFF A BUILDING.
Jun 6, 6:07 PM MDTTSTM WND DMG2 W Bayard, NEBAYARD AND RURAL AREAS SURROUNDING BAYARD REPORTING POWER OUTAGES.
Jun 6, 6:07 PM MDTTSTM WND DMGMcgrew, NEREPORTS OF 3 TO 4 MILES OF POWER POLES BROKEN OFF 1 MILE WEST OF MCGREW.
Jun 6, 6:07 PM MDTTSTM WND DMGMelbeta, NECORRECTS TIME FROM PREVIOUS TSTM WND DMG REPORT FROM MELBETA. SEVERAL SMALL OUTBUILDINGS BLOWN OVER IN MELBETA AREA. METAL ROOFS STRIPPED OFF. LARGE TREES BLOWN OVER. SEVERAL PIVOTS FLIPPED OVER.
Jun 6, 6:07 PM MDTTSTM WND DMGScottsbluff, NECORRECTS TIME FROM PREVIOUS TSTM WND DMG REPORT FROM SCOTTSBLUFF. TREE BLEW OVER AND CAME THROUGH THE ROOF OF A HOUSE IN SCOTTSBLUFF. NO INJURIES REPORTED.
Jun 6, 6:14 PM MDTTSTM WND DMGMitchell, NECORRECTS PREVIOUS TSTM WND DMG REPORT FROM MITCHELL. TIN, DETACHED FROM A BUILDING, BLEW INTO AND HIT A MOTORCYCLE WITH TWO PASSENGERS ON IT WHILE THEY WERE RIDING ALONG HIGHWAY 26 IN MITCHELL. BOTH PARTIES WERE TAKEN TO THE LOCAL HOSPITAL. NO REPORTS OF MAJOR
Jun 6, 6:14 PM MDTTSTM WND DMGMitchell, NEA SHED BLEW OVER AND HIT A MOTORCYCLIST ON HIGHWAY 26 IN MITCHELL.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 21 storm reports to this severe thunderstorm warning; the first came 3 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 6, 1:23 PM MDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Rapid City, SD (KUNR), launched 12:00Z, 11.5 hours before the alert went out and 233 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Rapid City, SD at 12:00Z on 2020-06-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 39 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Rapid City, SD at 12:00Z on 2020-06-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -52 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
39 J/kg
Mixed-layer CIN
-739 J/kg
Mixed-layer LCL
1598 m above ground
0-6 km bulk shear
13 kt
0-1 km storm-relative helicity
-52 m²/s²
0-3 km storm-relative helicity
-15 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted.

582 
WUUS55 KCYS 062332
SVRCYS
NEC007-013-045-123-157-165-WYC015-070015-
/O.NEW.KCYS.SV.W.0049.200606T2332Z-200607T0015Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Cheyenne WY
532 PM MDT Sat Jun 6 2020

The National Weather Service in Cheyenne has issued a

* Severe Thunderstorm Warning for...
  Southwestern Box Butte County in the Panhandle of Nebraska...
  Scotts Bluff County in the Panhandle of Nebraska...
  Northwestern Morrill County in the Panhandle of Nebraska...
  Eastern Banner County in the Panhandle of Nebraska...
  Southwestern Dawes County in the Panhandle of Nebraska...
  Southern Sioux County in the Panhandle of Nebraska...
  East central Goshen County in southeastern Wyoming...

* Until 615 PM MDT.

* At 531 PM MDT, severe thunderstorms were located along a line
  extending from near Torrington to 6 miles southeast of Harrisburg,
  moving east at 70 mph.

  HAZARD...70 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect considerable tree damage. Damage is likely to 
           mobile homes, roofs, and outbuildings.

* Locations impacted include...
  Scottsbluff, Torrington, Gering, Mitchell, Bridgeport, Bayard,
  Terrytown, Morrill, Minatare, Lingle, Lyman, Wildcat Hills State
  Recreation Area, Northport, Stegall, Angora, Wildcat Hills
  Campground, Hubbard Hill, Harrisburg, Flahertys Corner and Lake
  Minatare.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

This is a DANGEROUS SITUATION. These storms are producing widespread
wind damage. SEEK SHELTER NOW inside a sturdy structure and stay 
away from windows! 
&&

LAT...LON 4248 10351 4171 10296 4142 10359 4211 10447
TIME...MOT...LOC 2331Z 256DEG 61KT 4215 10421 4149 10363 

HAIL...<.75IN
WIND...70MPH
 
$$

Cox
1 follow-up statement
902 
WWUS55 KCYS 070012
SVSCYS

Severe Weather Statement
National Weather Service Cheyenne WY
612 PM MDT Sat Jun 6 2020

NEC007-013-045-123-157-165-WYC015-070022-
/O.EXP.KCYS.SV.W.0049.000000T0000Z-200607T0015Z/
Box Butte NE-Scotts Bluff NE-Morrill NE-Banner NE-Dawes NE-Sioux NE-
Goshen WY-
612 PM MDT Sat Jun 6 2020

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN BOX BUTTE...
SCOTTS BLUFF...NORTHWESTERN MORRILL...EASTERN BANNER...SOUTHWESTERN
DAWES...SOUTHERN SIOUX AND EAST CENTRAL GOSHEN COUNTIES WILL EXPIRE
AT 615 PM MDT...
    
The storms which prompted the warning have moved out of the area.
Therefore, the warning will be allowed to expire.  However gusty
winds and heavy rain are still possible with these thunderstorms.

A Severe Thunderstorm Watch remains in effect until 800 PM MDT for
the Panhandle of Nebraska...and southeastern Wyoming.

LAT...LON 4248 10351 4171 10296 4142 10359 4211 10447
TIME...MOT...LOC 0012Z 256DEG 61KT 4230 10340 4164 10282 

$$

Cox

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cheyenne, WY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 6, 2:31 PM MDT, 3 hours 1 minute earlier.

Area forecast discussion, Jun 6, 2:31 PM MDT, 3 hours 1 minute before
Area Forecast Discussion
National Weather Service Cheyenne WY
231 PM MDT Sat Jun 6 2020

.Meso Update...
Issued at 1106 AM MDT Sat Jun 6 2020

Latest radar loop from KGJX was showing a strong line of
convection occurring just southwest of Grand Junction. Latest
satellite loop was showing a nice pocket of instability ahead of
that line of strong convection with around 60 degree dewpoints in
Grand Junction yielding to instability around 1000j/kg. In
addition, there is strong subsidence building behind that line
which is most likely resulting in 70+ mph wind gusts. That is
quite impressive for this region of the country where widespread
severe storms are a rarity. Before this cluster of convection
moves our direction we may see some intensification of this area
of showers in northern Colorado. The HREF is showing some
indication of this occurring during the next hour or so. This may
yield to some wind gusts up to 60 mph with these showers and
isolated thunderstorms at the leading edge of the 50 to 70kt 500mb
jet streak. However, our main concern appears to be with this
secondary line of convection currently moving through Grand
Junction. The latest HRRR has this secondary line moving into the
southwest portion of our area by 21z and pushes quickly northeast
into the Nebraska panhandle by 00Z. The main threat with this
line of storms will be 70+ mph winds with some pockets of hail. If
some of these storms do produce some larger hail then it may
create more damage especially if it is wind driven. A tornado
cannot be ruled with good 0-1km storm relativity helicity
100-200m^2/s^2 along the leading edge of this line, but it will
most likely be very brief. This line of convection should move out
of the area by 03Z.

Stay tuned to weather updates this afternoon. These storm motions
will be very quick at speeds of 50 to 70 mph, and things will
evolve quickly. When a warning is issued be sure to take
appropriate shelter.

.SHORT TERM...(Today & Tonight)
Issued at 400 AM MDT Sat Jun 6 2020

A complicated forecast scenario across southeast Wyo & the western
Neb Panhandle over the next 12-24 hours. Main weather concerns are
dealing with the potential for widespread severe thunderstorms, as
well as strong (non-convective) winds across portions of the high-
plains. The latest GOES 16/17 Water Vapor satellite loop indicates
a vigorous mid & upper-level short wave currently moving ashore in
southern CA. Abundant moisture was seen streaming northward across
the 4 Corners & central Rockies, contributing to widespread shower
activity across western CO & WY. A few wind gusts of 60-70 MPH are
already being observed with some of these showers.

The aforementioned short wave is expected to continue to intensify
& lift rapidly northeastward over the next few hours with the main
trough axis reaching the WY/CO border by 18-21z. Prior to that, we
should see a gradual uptick in clouds as well as showers/storms as
leading H5 vort energy overspreads the region early this AM. There
continue to be concerns with the potential for early morning cloud
cover and precipitation to contaminate the warm sector and perhaps
limit potential instability. Even so, high-resolution models still
suggest a narrow window of opportunity for higher CAPE values near
2500 J/kg over mainly the western Nebraska Panhandle between 18z &
21z today with dew points in the lower 60s. It appears likely that
more robust convection will begin increasing in coverage along the
Laramie Range by 18z with significant dynamic forcing, with storms
rapidly spreading north & east as capping erodes. Southerly 500 mb
flow of 50+ knots will support quick storm motions along with good
chances for severe wind gusts. Deep & intense, unidirectional flow
aloft will provide effective vertical shear values up to 70 knots,
more than sufficient for organized storms w/ a mainly linear storm
mode given straight low-level hodographs. The orientation of low &
mid-level winds will also support substantial rear inflow and cold
pool development with multiple bowing line segments. Soundings are
showing up to 70 knots available within the lowest 5k-10k feet, so
significant (75+ MPH) thunderstorm wind gusts are possible through
the afternoon. This threat may come in multiple waves as mid-level
short wave energy pivots across the CWA through about 00z. SPC ENH
Risk for the northern NE Panhandle & SLGT for the remainder of the
CWA look reasonable, albeit still conditional based on instability
fields.

The threat for hail and/or tornadoes is less certain. Hail may not
become particularly large today given the linear storm mode, but a
small chance may exist for a couple of discrete supercells to take
shape ahead of the main storm complex. If these discrete storms do
develop while sufficient instability still exists (models continue
to show this decreasing rapidly through the afternoon), hail to 2"
in diameter would be possible given the available shear supporting
intense, rotating updrafts. Hail sizes may otherwise by limited by
competing updrafts w/ winds becoming a dominant threat w/ westward
extent as instability wanes. The tornado threat today is low given
limited hodograph curvature, but a non-zero threat does exist over
the Nebraska Panhandle with any discrete storms as soundings still
show some modest veering in the lowest kilometer w/ fairly intense
speed shear leading to strong 0-1 km SRH near the surface low. The
surface low should move into southwestern SD by 0z this evening w/
west to southwesterly surface winds developing in its wake, likely
contributing to decreasing convective activity toward evening.

In addition to the convective wind gust threat, a period of strong
winds may develop over the southern Nebraska Panhandle by early to
mid afternoon. An increasing surface pressure gradient, coupled w/
700-800 mb flow in excess of 55 knots and cooling thermal profiles
enhancing low-level mixing, could support high wind gusts where t-
storms are not present. There were two reasons for not issuing the
High Wind Warning with this package. 1) Clouds may yield lower LRs
than forecast soundings indicate, and 2) We fully anticipate winds
to be near severe criteria with afternoon convection, which should
be a higher overall hazard to life and property than general winds
today. The day shift will need to monitor this as well.

.LONG TERM...(Sunday - Friday)
Issued at 400 AM MDT Sat Jun 6 2020

Deep upper-level troughing over the northwestern CONUS will likely
continue to promote shower & thunderstorm chances through at least
Monday w/ a significant cold frontal passage on Monday expected to
plunge 700 mb temperatures into the single digits to around 0 C by
00z Tue. Lows Tuesday morning may be at or near freezing for areas
along/west of I-25 w/ even some light snow possible. Yes, you just
read that correctly for June 8th-9th. Starting to trend warmer and
drier mid/late week with a return to upper-level ridging.

&&

.AVIATION...(For the 18Z TAFS through 18Z Sunday Afternoon)
Thunderstorms developing late this morning across western CO will be
the main aviation hazard heading into this afternoon as these storms
make their way towards area terminals. Wind gusts exceeding 50 kts
are a high possibility with these storms while elevated winds will
continue throughout the day and early evening. Storms will approach
KRWL as soon as 19z while eventually making their way into the
Nebraska Panhandle around 21-22z. VFR conditions are expected with
these storms as higher cloud bases expected, however temporary drops
in visibility will be possible in the heaviest TSTM activity.

&&

.FIRE WEATHER...
Issued at 228 PM MDT Sat Jun 6 2020

Dry and windy conditions are expected on Sunday especially east
of the Laramie Range with gusts of 20 to 30 mph from the south-
southwest. Mixing heights will range from 10 to 12kft. Some
scattered afternoon showers and thunderstorms will also be
possible west of Laramie on Sunday afternoon. Cooler conditions
will take place on Monday and Tuesday as an upper level trof moves
through the area. This trof will bring some scattered rain
showers with even snow showers above 7000ft Monday night into
Tuesday morning.

&&

.CYS WATCHES/WARNINGS/ADVISORIES...
WY...None.
NE...None.
&&

SHORT TERM...CLH
LONG TERM...CLH
AVIATION...MB
FIRE WEATHER...REC
Hazardous weather outlook, Jun 6, 6:24 AM MDT, 11 hours 8 minutes before
Hazardous Weather Outlook
National Weather Service Cheyenne WY
624 AM MDT Sat Jun 6 2020

NEZ002-003-019>021-054-055-095-096-WYZ101>119-071230-
Dawes-Box Butte-Scotts Bluff County-Banner County-Morrill-
Kimball County-Cheyenne-North Sioux-South Sioux-
Converse County Lower Elevations-Niobrara County-
North Laramie Range-Ferris/Seminoe/Shirley Mountains-
Shirley Basin-Central Laramie Range and Southwest Platte County-
East Platte County-Goshen County-Central Carbon County-
North Snowy Range Foothills-Southwest Carbon County-
Sierra Madre Range-Upper North Platte River Basin-Snowy Range-
Laramie Valley-South Laramie Range-South Laramie Range Foothills-
Central Laramie County-East Laramie County-
624 AM MDT Sat Jun 6 2020

This hazardous weather outlook is for portions of panhandle
Nebraska...western Nebraska...east central Wyoming...south
central Wyoming and southeast Wyoming.

.DAY ONE...TODAY AND TONIGHT

Numerous thunderstorms are expected across a large portion of the
area this afternoon. The most likely time frame for severe
thunderstorms will be between Noon and 6 PM today. Wind gusts to
70 MPH will be the primary hazard, although isolated hail up to
golf ball size is also possible especially over western Nebraska.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

Daily chances for showers and thunderstorms will persist through
at least Monday afternoon. Chances for severe weather appear low
at this time.

A strong cold front will force overnight lows into the mid 30s
for areas along and west of Interstate 25 on Monday night.
Freezing temperatures are possible.

.Spotter information statement...

Spotter activation may be necessary this afternoon.

In the hours before

Local storm report, Jun 6, 5:15 PM MDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
515 PM MDT SAT JUN 6 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0430 PM     TSTM WND GST     8 WSW HILLSDALE         41.16N 104.61W
06/06/2020  M68 MPH          LARAMIE            WY   MESONET

            CORRECTS PREVIOUS TSTM WND GST REPORT FROM 8
            WSW HILLSDALE. WY46 I-80/US30 CHEYENNE EAST.

&&

AW
Local storm report, Jun 6, 5:22 PM MDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
522 PM MDT SAT JUN 6 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0416 PM     TSTM WND GST     GUN BARREL              41.44N 104.34W
06/06/2020  M61 MPH          LARAMIE            WY   MESONET

            MESONET STATION KGUN GUN BARREL (WYDOT).

&&

AW
Local storm report, Jun 6, 5:24 PM MDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
524 PM MDT SAT JUN 6 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0515 PM     TSTM WND GST     4 SSW KIMBALL           41.18N 103.68W
06/06/2020  M64 MPH          KIMBALL            NE   AWOS

            AWOS STATION KIBM KIMBAL AIRPORT - IBM.

&&

AW
Local storm report, Jun 6, 5:26 PM MDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
526 PM MDT SAT JUN 6 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0526 PM     TSTM WND GST     6 SW YODER              41.86N 104.37W
06/06/2020  M74 MPH          GOSHEN             WY   EMERGENCY MNGR

&&

AW
Local storm report, Jun 6, 5:27 PM MDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
527 PM MDT SAT JUN 6 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0527 PM     TSTM WND GST     2 SW YODER              41.90N 104.32W
06/06/2020  M60 MPH          GOSHEN             WY   EMERGENCY MNGR

&&

AW
Local storm report, Jun 6, 5:29 PM MDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
529 PM MDT SAT JUN 6 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0527 PM     TSTM WND GST     TORRINGTON              42.07N 104.18W
06/06/2020  E65 MPH          GOSHEN             WY   PUBLIC

            POWER OUTAGE.

&&

AW

The office that day

Everything else NWS Cheyenne, WY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 5, 6:44 PM MDTSevere Thunderstorm WarningCYSSioux31 min
Jun 5, 6:55 PM MDTSpecial Weather StatementCYSKimball35 min
Jun 5, 7:12 PM MDTSevere Thunderstorm WarningCYSSioux33 min
Jun 5, 7:30 PM MDTSpecial Weather StatementCYSKimball30 min
Jun 5, 7:43 PM MDTSevere Thunderstorm WarningCYSDawes, Sioux32 min
Jun 5, 8:13 PM MDTSevere Thunderstorm WarningCYSDawes, Sioux32 min
Jun 5, 8:45 PM MDTSevere Thunderstorm WarningCYSDawes30 min
Jun 5, 9:58 PM MDTSpecial Weather StatementCYSCheyenne32 min
Jun 6, 4:56 PM MDTSevere Thunderstorm WarningCYSBanner, Kimball, Scotts Bluff49 min
Jun 6, 5:14 PM MDTSevere Thunderstorm WarningCYSSioux31 min
Jun 6, 5:28 PM MDTSevere Thunderstorm WarningCYSBanner, Cheyenne, Kimball, Morrill77 min
Jun 6, 5:42 PM MDTSevere Thunderstorm WarningCYSSioux33 min
Jun 6, 5:58 PM MDTSevere Thunderstorm WarningCYSBox Butte, Dawes, Morrill, Scotts Bluff, Sioux77 min
Jun 5, 6:14 PM MDTSpecial Weather StatementCYSNiobrara31 min
Jun 5, 6:17 PM MDTSevere Thunderstorm WarningCYSNiobrara28 min
Jun 6, 12:13 AM MDTSpecial Weather StatementCYSAlbany, Carbon62 min
Jun 6, 1:28 PM MDTSevere Thunderstorm WarningCYSCarbon62 min
Jun 6, 2:09 PM MDTSevere Thunderstorm WarningCYSCarbon66 min
Jun 6, 2:29 PM MDTSevere Thunderstorm WarningCYSCarbon31 min
Jun 6, 2:53 PM MDTSevere Thunderstorm WarningCYSAlbany, Carbon67 min
Jun 6, 3:02 PM MDTTornado WarningCYSAlbany, Carbon28 min
Jun 6, 3:40 PM MDTSevere Thunderstorm WarningCYSAlbany, Converse, Platte65 min
Jun 6, 4:08 PM MDTSevere Thunderstorm WarningCYSLaramie52 min
Jun 6, 4:23 PM MDTSevere Thunderstorm WarningCYSGoshen, Laramie37 min
Jun 6, 4:39 PM MDTSevere Thunderstorm WarningCYSConverse, Goshen, Niobrara, Platte51 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2020Severe Thunderstorm Warnings in Wyoming, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.